# SDR AALA20150226019

- Difficulty date: February 26, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N70425
- Make and model: Doug DC-9-82
- Aircraft serial: 49337
- Aircraft time: 81,213 hours, 43,383 cycles
- Engine: Pwa JT8D217C
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 6667621
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF NR 1 ENG FUEL FILTER INLET PRESS LOW LIGHT ILLUMINATED.  TAKEOFF ABORTED AT 40 KNOTS.  R & R NR 1 ENG FUEL FILTER.  PERFORMED LEAK CHECK IAW AMM 73-12-01-201.  SYS CHECKED NORMAL.
